MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cs100 intra-aortic balloon pump (iabp) unit does not charge batteries.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that before use during initial tests, the cs100 intra-aortic balloon pump (iabp) unit does not charge batteries.There was no patient involvement.
 
Additional Manufacturer Narrative
E3, e1(event site telephone number): (b)(6).Additional information: e1(postal code): (b)(6).

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17009923
Report Number2249723-2023-02559
Device Sequence Number12494821
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public10607567107691
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer08/24/2023
02/26/2024
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date09/01/2023
02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown